MathSciNet Relay Station
MathSciNet bibliographic data
MR894562 55P62 (55R20 57T20)
Shiga, H.; Tezuka, M. Rational fibrations, homogeneous spaces with positive Euler characteristics and Jacobians. Ann. Inst. Fourier (Grenoble) 37 (1987), no. 1, 81–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement